Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'ssri withdrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. Ok, I am just curious, I am a 45 year old Mom, have been married for 20 years, have occasionally suffered from depression and anxiety in my life but not consistently. Also ADD, and take Adderall regularly. I had been on anti depressants for short spurts and occasionally anxiety meds as needed. I have never been suicidal or anything and never had a manic episode up until 40. At 40 I was on an Pristiq for about 9 months and decided to go off it cold turkey. I ended up having a manic episode within days and was forcibly hospitalized. The Dr's told me I was bipolar, gave me Depakote and Abilify and sent me home after a while. After being out of the hospital for a year I went off the Depakote and Abilify. I was still feeling a little depression so I started taking Lexapro about a year later I stopped, cold turkey again (brilliant, I know ;-) and had another manic episode and ended up back in the hospital. Doctor's again told me I was bipolar, didn't care that I had stopped anti depressants cold turkey, just handed me a rx for Depakote and Abilify and when I got home I stopped both. Just felt like I didn't belong on them and that they didn't help me. They made me feel crappy and I just didn't have a lot of faith in the Dr's honestly. I know I should go and explain the situation to another Dr. and get an opinion but I just have a lot of anxiety, and feel like most of them don't listen and pre judge. I am just wondering if anyone else has had a situation like this? I STILL don't believe I am bipolar and have not had another episode in 3 years. I stopped the Abilify and Depakote 3 years ago, so I am only on Adderall, which supposedly, from what I've read does cause Mania if you are bipolar and only on a stimulant) I still occasionally struggle with depression occasionally but am terrified to take an anti depressant. I guess I am just trying to see if anyone can relate.... Has anyone else been diagnosed with Bipolar (later in life) from mania, only after stopping an anti depressant? If so, are you still on anti depressants or mood stabilizers? Do you believe your diagnosis, have you been to other Dr's that agree or disagree with it? My husband keeps telling me to move on and realize it probably will never happen again, and was most likely from anti depressant withdrawal, but I feel like I need to know for sure, Is that even possible?? Thanks so much for reading, and for any responses.
  2. I have been off cymbalta for 3 weeks now. Already before going on cymbalta I had withdrawal symptoms from lexapro. When I went on cymbalta they went away. Then when I got off cymbalta cause it didnt work the same symptoms quickly came back. The first few days I was totally tired and felt really miserable and had brain zaps. Then after some time the brain zaps became less noticable. And NOW after 3 weeks suddenly I feel like the brain zaps are stronger again, how can this be? Is this possible? This is scaring me. What if my brain is permanently damaged from lexapro which cause the brain zaps in the first place? What if I am now forced to go and STAY on a SSRI only in order to get rid of the brain zaps? I feel really miserable. The damn lexapro didnt work and now I also have to deal with the brain zaps. Great!
×
×
  • Create New...